# SDR CA991229062

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,099 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D10011
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT OUTBOARD FLAP ACTUATOR REPLACED DUE TO EXCESSIVE BACKLASH MEASURED AT 65 CYCLE INSPECTION.
